Reply To: Medication side effects

Home Welcome to the ADDitude Forums For Parents Treating Your Child Medication side effects Reply To: Medication side effects

#99438
cookiemonster
Participant

Just an update to say that the queasiness seems to have gone away, or at least it’s not every day. We’re still monitoring to figure this out. This weekend he was on meds and he felt fine. But he’s eating VERY little during the day, and not sleeping nearly enough. Hope these side effects will improve with a little more time as well. I try to give him a “Boost” drink sometimes but he *always* refuses it. But eating has always been a big challenge with him, even before meds. I’m starting to wonder if the reason he was mentioning queasiness at the end of last school year may have been related to coming back onto meds after being off them each weekend, not sure. I don’t know if he was feeling sicker on Mondays, or not. Obviously I don’t want him to feel unwell. But at the same time I know for sure this med makes a huge positive difference for his adhd symptoms. Thanks so much for all the comments, feel free to leave more of them!